# SDR ASAA2013051509274

- Difficulty date: May 15, 2013
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 43,718 hours, 16,833 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114A50304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT LOWER SURFACE AT ACTUATOR ATTACH POINT HAS A CRACK COMING FROM A FASTENER.  ACFT GROUNDED.  REPAIRED DAMAGE TO NR 6 SLAT IAW SRM 57-42-01-2R-8, REPAIR 8 NOTIFIED, SEAM C.
